Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Wants to lose weight quickly. Started oxyelite pro. Diet recommendations?

Hi, My weight is 80 K and height is 163 cm and iam 30years old, my problem is that i am burning only 1400 calaorie per day. I started oxielite pro a week agoand lost 2 kilos , but i don t know what is the best mael plan that i should follow with this supplement in order to lose more weight rapidly, my mail address is YYYY@YYYY Many Thanks
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Sherihan,

The best way of lossing weight is to decrease your calorie intake and increase calorie burning by doing excersie. The decrease calorie intake can be done by reducing the intake of carbohydrate rich food and fatty and oily food. At the sametime you should also decrease the amount of intake.
Apart from this start doing some physical activity to increase metabolic activity and burn calories.

Thanks and take care
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor